Alert archive / Nevada / Wind Advisories in 2007
Wind Advisory 15, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Sep 19, 2007, 4:35 AM PDT for Eureka County, Lander County, White Pine County, Nevada. It took effect at Sep 20, 2007, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2007, 4:35 AM PDT (11:35 UTC)
- In effect from
- Sep 20, 2007, 11:00 AM PDT
- Expired
- Sep 20, 2007, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
Counties Eureka County, NV, Lander County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 123 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3341 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KLKN 191135 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 435 AM PDT WED SEP 19 2007 NVZ013-035-037-192345- /O.NEW.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/ /O.CON.KLKN.WI.Y.0014.070919T1800Z-070920T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 435 AM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR CENTRAL AND EAST CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY FOR CENTRAL AND EAST CENTRAL NEVADA. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST TODAY AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS CENTRAL NEVADA. WINDS WILL INCREASE OUT OF THE SOUTH TO 25 TO 35 MPH MIDDAY TODAY...WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS WILL SUBSIDE TONIGHT...BUT INCREASE AGAIN THURSDAY...TO 30 TO 40 MPH MIDDAY...WITH GUSTS TO 50 MPH IN THE AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWUS75 KLKN 192141 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 241 PM PDT WED SEP 19 2007 NVZ013-035-037-201300- /O.CON.KLKN.WI.Y.0014.000000T0000Z-070920T0300Z/ /O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 241 PM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A WIND ADVISORY ALSO REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST TONIGHT AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS CENTRAL NEVADA. SOUTH WINDS WILL SUBSIDE LATE THIS EVENING AND WILL GENERALLY BE 10 TO 20 MPH WITH ISOLATED GUSTS AROUND 30 MPH THROUGH TONIGHT. SOUTHERLY WINDS WILL INCREASE ONCE AGAIN ON THURSDAY...WHERE SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AROUND 50 MPH ARE EXPECTED ACROSS CENTRAL NEVADA BY THURSDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING. $$ TT
000 WWUS75 KLKN 200249 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 749 PM PDT WED SEP 19 2007 NVZ013-035-037-210300- /O.EXP.KLKN.WI.Y.0014.000000T0000Z-070920T0300Z/ /O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 749 PM PDT WED SEP 19 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY FOR WEDNESDAY WILL EXPIRE AT 8 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST TONIGHT AND THURSDAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS CENTRAL NEVADA. SOUTH WINDS WILL SUBSIDE LATE THIS EVENING TO 10 TO 20 MPH WITH ISOLATED GUSTS TO 35 MPH THROUGH THE NIGHT. SOUTHERLY WINDS WILL INCREASE ONCE AGAIN ON THURSDAY...WHERE SUSTAINED WINDS OF 25 TO 35 MPH AND GUSTS AROUND 50 MPH ARE EXPECTED ACROSS CENTRAL NEVADA BY THURSDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LW
000 WWUS75 KLKN 201104 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 404 AM PDT THU SEP 20 2007 NVZ013-035-037-202315- /O.CON.KLKN.WI.Y.0015.070920T1800Z-070921T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 404 AM PDT THU SEP 20 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR CENTRAL AND EAST CENTRAL NEVADA. A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST TODAY WILL CREATE A STRONG PRESSURE GRADIENT ACROSS CENTRAL NEVADA AGAIN TODAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH LATE THIS MORNING... WITH GUSTS TO 45 MPH THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KLKN 202153 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 253 PM PDT THU SEP 20 2007 NVZ013-035-037-210300- /O.CON.KLKN.WI.Y.0015.000000T0000Z-070921T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 253 PM PDT THU SEP 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A LOW PRESSURE SYSTEM ALONG THE CENTRAL CALIFORNIA COAST WILL CONTINUE TO BRING VERY WINDY CONDITIONS TO CENTRAL NEVADA THROUGH THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY EVENING...THEN BEGIN TO DECREASE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CEC
000 WWUS75 KLKN 210237 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 737 PM PDT THU SEP 20 2007 NVZ013-035-037-210345- /O.EXP.KLKN.WI.Y.0015.000000T0000Z-070921T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 737 PM PDT THU SEP 20 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY FOR CENTRAL NEVADA WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS ARE SUBSIDING AT THIS HOUR...ALTHOUGH WIND GUSTS WILL REMAIN IN THE 20S PAST MIDNIGHT IN CENTRAL NEVADA. $$ LW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Sep 19, 4:13 AM PDT, 22 minutes earlier.
Area forecast discussion, Sep 19, 4:13 AM PDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 413 AM PDT WED SEP 19 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY DAYTIME CONDITIONS TO CENTRAL NEVADA THROUGH FRIDAY...WITH BREEZY CONDITIONS ELSEWHERE. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY NORTH. THE LOW WILL LIFT THROUGH NEVADA FRIDAY NIGHT AND SATURDAY...BRINGING THE CHANCE FOR LOCALLY HEAVY RAIN...AND COOLER TEMPERATURES. && .SHORT TERM...TODAY THROUGH THURSDAY. THE SHORT-TERM MODELS AGREE ON BRINGING A 500MB LOW SOUTH ALONG THE CALIFORNIA COAST FROM PORTLAND THIS MORNING TO LAX THURSDAY AFTERNOON. 500MB WINDS WILL BE 50KT OR MORE OVER CENTRAL NEVADA THRU THE PERIOD. SCATTERED SHOWERS WILL BE POSSIBLE EXTREME WESTERN PORTIONS OF THE FCST AREA THRU THURSDAY ASSOCIATED WITH THIS SYSTEM. ISOLATED TSTMS WILL BE POSSIBLE THIS AFTERNOON NORTH AND OVER THE RUBIES WITH UNSTABLE LIS...AND NORTHWEST THURSDAY ALTHO THERE IS SOME DISAGREEMENT BETWEEN THE GFS AND NAM FOR THURSDAY. WILL KEEP WIND ADVISORY FOR CENTRAL SECTIONS TODAY...AND ADD A WIND ADVISORY FOR THE SAME AREAS FOR THURSDAY...AS WINDS SHOULD AT LEAST AS HIGH. REA .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. LATEST GFS AND ECMWF MODEL RUNS IN GOOD AGREEMENT ON EVOLUTION AND MOVEMENT OF STRONG H5 LOW...DIGGING SWRD ALONG CALIF COAST AND SITUATED JUST OFF CENTRAL CALIF COAST BY THURS EVENING. BOTH INDICATE THE POSSIBILITY OF SIGNIFICANT RAINFALL ACROSS MOST OF THE CWFA STARTING FRI NIGHT AND POSSIBLY LASTING THROUGH THE WEEKEND. UPPER LEVEL LOW EXPECTED TO TRACK NEWRD FROM THE SRN CALIF COASTLINE INTO CENTRAL NV FROM FRI EVENING INTO SAT MORNING. MODELS SHOW ACCOMPANYING SURFACE COLD FRONT PUSHING ACROSS THE AREA ON SAT AS 115 KT JET ENTERS THE AREA FROM THE SOUTH. GFS OMEGA VALUES REFLECT THE SYSTEMS STRONG DYNAMIC LIFT...VALUES ARE AS HIGH AS 15 TO 20 UB/S ACROSS ERN ELKO AND WHITE PINE COUNTIES ON FRI NIGHT. WITH LI VALUES NEAR ZERO TO -1...APPRECIABLE RAINFALL AND SOME THUNDER IS POSSIBLE IN THE HEAVIER CONVECTIVE ACTIVITY...ESPECIALLY WITH A HINT OF SOME SUBTROPICAL MOISTURE ENTERING THE ERN PORTIONS OF THE SYSTEM. RAISED POPS TO 45-54 PERCENT ACROSS MOST OF THE AREA THROUGH SAT. SNOW LEVELS WILL ALSO LIKELY FALL QUICKLY AS THE H5 LOW AND ASSOCIATED COLD POOL PUSH INTO THE AREA...AS LOW AS 6500 FEET ACROSS PORTIONS OF NRN NV. AS MENTIONED YESTERDAY...A FEW HIGHER ELEVATION MOUNTAIN PASSES MAY SEE THEIR FIRST SNOW FLAKES OF THE SEASON AND MOUNTAINS ABOVE 8000-9000 FEET WILL LIKELY SEE THEIR FIRST SNOW ACCUMULATION BY SAT MORNING WITH MORE SNOW EXPECTED THROUGH THE DAY SAT. BY SUN AM THE UPPER LEVEL LOW IS FORECAST TO TRACK EAST OF NV BUT WRAP-AROUND MOISTURE WILL PERSIST ACROSS MOST OF ERN NV THROUGH THE DAY. VERY COOL DAYTIME TEMPS ARE A CONCERN ON SUN. WITH H7 TEMPS BETWEEN 0C TO -3C...HIGHS IN THE MID 50S NORTH TO MID 60S SOUTH ARE VERY POSSIBLE. DECIDED TO LOWER SUN HIGH TEMPS A FEW MORE DEGREES FROM PREVIOUS SHIFT BUT STILL DID NOT GO AS LOW AS MENTIONED ABOVE FOR NOW. MIN TEMPS WILL ALSO BE A CHALLENGE WITH LOTS OF CLOUD COVER...KEPT THEM NEAR NORMAL FOR NOW THROUGH THE WEEKEND. BY MON AM...H5 LOW IS EXPECTED TO EJECT TO NE AS UPSTREAM KICKER PUSHES INTO THE PACIFIC NW. MODELS SHOW WEST TO NWRLY FLOW ALOFT WITH MAINLY SCT HIGH LEVEL CLOUDINESS ON MON AND TUES. LEFT POPS JUST BELOW SLT CHC CATEGORY ON MON AM WITH DEPARTING H5 LOW. TEMPS SHOULD SLOWLY INCREASE BACK TO NEAR NORMAL FOR THIS TIME OF THE YEAR BY NEXT TUESDAY. AWG && .AVIATION...AN APPROACHING UPPER LEVEL SYSTEM WILL BRING MID LEVEL CEILINGS...GENERALLY 10000 TO 15000 FEET...TO NORTHERN AND CENTRAL NEVADA BEGINNING WEDNESDAY MORNING AND STRONG SOUTHWESTERLY WINDS...WITH GUSTS IN THE 25 TO 40 KNOT RANGE...ACROSS ALL THREE TWEB ROUTES BY LATE WEDNESDAY MORNING. THESE GUSTY WINDS WILL LINGER THROUGH THE EVENING. AWG && .FIRE WEATHER...A LOW DROPPING SOUTH ALONG THE CALIFORNIA COAST WILL BRING WINDY CONDITIONS TO CENTRAL AND EAST CENTRAL NEVADA THRU FRIDAY. ISOLATED THUNDERSTORMS...POSSIBLY DRY...WILL BE POSSIBLE NORTHERN ZONE 452 THIS AFTERNOON AND NORTHWEST IN ZONE 451 THURSDAY AFTERNOON. RELATIVE HUMIDITIES THIS AFTERNOON WILL DROP TO 12 TO 16 PERCENT ACROSS THE VALLEYS OF ZONES 455 AND 457...PROMPTING A RED FLAG WARNING. AFTERNOON TEMPERATURES IN 455 AND 457 WILL COOL A BIT THURSDAY...AND AGAIN FRIDAY...BRINGING RELATIVE HUMIDITIES INTO THE 15 TO 25 PERCENT RANGE THURSDAY...AND 20 TO 30 PERCENT FRIDAY. THE CALIFORNIA LOW WILL LIFT NORTHEAST ACROSS THE FCST AREA FRIDAY NIGHT AND SATURDAY. THIS WILL BRING LOCALLY HEAVY RAIN...STARTING AS EARLY AS FRIDAY AFTERNOON IN ZONES 455 AND 457...AND SPREADING ACROSS THE AREA FRIDAY NIGHT AND SATURDAY. SCATTERED SHOWERS WILL LINGER NORTH ON SUNDAY. REA && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FROM NOON TO 8 PM PDT TODAY FOR CENTRAL NV ZONES 455 AND 457. WIND ADVISORY FOR CENTRAL NV FROM 11 AM TO 8 PM PDT TODAY...AND AGAIN 11 AM TO 8 PM PDT THURSDAY.
Hazardous weather outlook, Sep 18, 3:19 PM PDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 319 PM PDT TUE SEP 18 2007 NVZ013-035-037-191300- NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- WHITE PINE COUNTY- 319 PM PDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEVADA. .DAY ONE...TONIGHT AND WEDNESDAY. A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA WEDNESDAY WILL BRING VERY WINDY CONDITIONS TO CENTRAL NEVADA WEDNESDAY WHERE WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH AREA EXPECTED. PLEASE SEE PRODUCT RNONPWLKN FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE LOW WILL LIFT NORTHEAST ACROSS NEVADA FRIDAY AND INTO THE EARLY PART OF THE WEEKEND BRINGING A CHANCE OF SHOWERS. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ030>034-036-191300- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 319 PM PDT TUE SEP 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEVADA. .DAY ONE...TONIGHT AND WEDNESDAY. A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA WEDNESDAY WILL BRING BREEZY CONDITIONS TO NORTHERN NEVADA WEDNESDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE LOW WILL LIFT NORTHEAST ACROSS NEVADA FRIDAY AND INTO THE EARLY PART OF THE WEEKEND BRINGING A CHANCE OF SHOWERS. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. CEC
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:06 PM PDT | Red Flag Warning | LKN | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.